Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A short proof of an inequality of Carleson's

Author: Charles W. Neville
Journal: Proc. Amer. Math. Soc. 65 (1977), 131-132
MSC: Primary 30A78; Secondary 30A80
MathSciNet review: 0444958
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give a simple proof that if $ {a_i},i = 1,2, \ldots $, is a uniformly separated sequence in the unit disk, then $ \Sigma (1 - \vert{a_i}{\vert^2})\vert f({a_i}){\vert^p} \leqslant K\left\Vert f\right\Vert _p^p$, for all $ f \in {H^p}$ and $ 1 \leqslant p < \infty $.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30A78, 30A80

Retrieve articles in all journals with MSC: 30A78, 30A80

Additional Information

PII: S 0002-9939(1977)0444958-0
Keywords: Carleson interpolation theorem, $ {H^p}$ space, Blaschke product, $ {A^{2,1}}$ space, uniformly separated sequence
Article copyright: © Copyright 1977 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia